# SDR IPXA3679742

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 42,562 hours, 12,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586979
- Condition: Dented
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C08, FOUND TWO DENTS ON MAIN DECK CARGO FLOOR PANEL 251UFF AT BS 1380, LBL 65 AND 70. .  REPAIR IAW EO B767-5320-9693-H.
